# SDR HNAA2009072100225

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 59,946 hours, 68,015 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, AT APPROX 1000 FT, NR 2 HYDS AND FULL PRESSURE CAUTION LIGHT ILLUMINATED.  ACFT RETURNED TO THE FIELD.  MX GROUND RAN THE ACFT AND PERFORMED WORKCARD 27-20-05Q.  NO DEFECTS NOTED AT THAT TIME.  MX BLED NR 2 HYDAULIC'S.  AN EVALUATION FLIGHT WAS DONE AND SIGNED OFF AS SATISFACTORY.
